Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On Jalra and GP2 Trio, still sugar levels high. Advised GP3 /850 with Jalra now. Is this right medication ?

Hello Sir, My mother is taking Jalra 50mg 1 tab after B/F and 1 Tab after dinner and GP2 trio one tab before lunch. With such routine hew sugar level wqas 120/145. Yesterday, I have checked hes sugar level. It is 227/300. Now the doctor has suggested GP3 /850 one tab before B/f and one Tab before dinner. And Jalra 50 mg one tab after B/F and one Tab after dinner.
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Diabetes is a multi organ disease with involvement of almost all organs of body due to its complications.
Blood sugar both fasting and postprandial must be in controlled range.
Diabetes is due to progressive loss or destruction of beta cells in endocrinal part of pancreas.
When diabetes has been diagnosed, less than 20% beta cells remains in pancreas and progressive destruction of beta cells is still continuing.
Your mother is taking right treatment and she should take above advised treatment.
She should go for repeat blood sugar both fasting and postprandial at regular interval till the control of sugar.
In Type II diabetes, there comes a stage where oral hypoglycemic agents won't work and a patient may need insulin.
She should also go for serum C peptide level also. This indicates secretion of insulin from pancreas.
She can also take alpha1 glucosidase along with mentioned medicines.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 1 Apr 2013
I find this answer helpful

 1 user finds this helpful

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

There are several classes of drugs and several drugs in each class.
The dose and the drugs need titration in every individual.
The quantum of insulin secreting cells can only be expected to go down with time / so re-adjustments will be necessary.
A long acting insulin once a day for providing a basal level could also help.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor